# SDR AALA20121101027

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 35,901 hours, 15,017 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A671014
- Condition: Scratched
- Location: E&E Door
- Component: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT DOOR OUTER SKIN SCRATCHED UP.  REPLACED OUTER SKIN IN ACCORDANCE WITH ENGINEERING SPECIFICATION ORDER 60381.
